# SDR DALA2022040602352

- Difficulty date: April 4, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N829NW
- Make and model: Airbus A330-302
- Aircraft serial: 1721
- Aircraft time: 21,437 hours, 2,787 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION SHIP 3329 AFTER PARKED AT THE GATE WAS NOTIFIED THAT THE LEFT WINGLET CAME INTO CONTACT WITH WITH WINGLET OF AIRCRAFT ON THE GATE NEXT TO US. CORRECTIVE ACTION: COMPLIED WITH ERA 598551-14 REV A SECTION IV. (8649552)
